# SDR ASAA2017111322638

- Difficulty date: November 13, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LT TRANSITION PANEL IS PUNCTURED AT STA 500E+5. GROUNDED - YES. REMOVED FWD CARGO COMPARTMENT LT TRANSITION PANEL FROM STA 500D+10 TO STA 50F+10 IAW SRM 53-00-53-2R-F-5. FABRICATED NEW TRANSITION FROM STA 500D+10 TO STA 500F+10 AND SPLICE PLATE IAW SRM 53-00-53-2R-5 REPAIR 5. ALODINED AND PRIMED IAW SRM 51-20-01. INSTALLED LTRANSITION PANEL AND SPLICE PLATE STA 500D+10 TO STA 500F+10 IAW SRM 53-00-53-2R-5.
